Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

there are several things that occur, 1st is my feet

User rating for this question
Very Good
Answered by

Oncologist
Practicing since : 1998
Answered : 284 Questions
Question
there are several things that occur, 1st is my feet and legs swell, then loss of appetite, (not necessaly in this order, loss of balance, sometimes where I loss my balance and or my left leg becomes weak
Posted Sun, 3 Dec 2017 in Cancer
 
 
Answered by Dr. Esmeralda Sera 2 hours later
Brief Answer:
Swell legs

Detailed Answer:
Hello and thank you for asking

There are a causes how can give those symptoms like kidney and heart disease or other diseases like malignancy ,neurologycal issues etc

I will suggest you

1-Total blood count
2-Consult with cardiologist
3-Abdominal ultrasound
4-Radiography of thorax
5-Ct scan of brain

Those exams are all if you have not any other health issues and your symptoms are acute

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor